# SDR R61A201912201415

- Difficulty date: December 11, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 17,130 hours, 11,475 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 17031033021
- Condition: Cracked
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** LH WING FIXED LE, SLAT #2 OB TRACK CUTOUT CRACKED. REPAIRED LH WING LE FIXED LE AT SLAT #2 OB CUTOUT IAW SRM 57-49-01 REPAIR 06 FIG 201. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
